# SDR A6WA201240315

- Difficulty date: January 22, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 31,375 hours, 28,223 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING SKIN UNDER PANEL 193AB AT OTBD ENDS HAVE MINOR CHAFING LT AND RT.  BLENDED LT AND RT LWR WING SKIN UNDER PANEL 193AB WITHIN LIMITS IAW REO 601R-57-21-880.
